SciELO - Scientific Electronic Library Online

 
vol.31 número2Hochschild-Serre Statement for the total cohomology índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Articulo

Indicadores

Links relacionados

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

RAJ, Kuldip; SHARMA, Sunil K  y  GUPTA, Amit. Generalized difference entire sequence spaces. Proyecciones (Antofagasta) [online]. 2012, vol.31, n.2, pp. 169-195. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172012000200006.

In this paper we introduce difference entire sequence spaces and difference analytic sequence spaces defined by a sequence of modulus function F = (/¾) and study some topological properties and some inclusion relations between these spaces. We also make an effort to study some properties and inclusion relation between the spaces Tf(ÁÃ , u, p, q, ||., ···, .||) and Af(A^ , u, p, q, ||., ·· ·, .\\).

Palabras clave : Paranorm space; modulus function; solid; monotone; entire sequences; analytic sequences; paranorm space; n-normed space.

        · texto en Inglés     · pdf en Inglés